Guest CCBerry Posted April 20, 2009 Share Posted April 20, 2009 New here but have found a lot of great topics and advice. I was just placed on seroquel yesterday for BP1. I took 50 mgs last night. Woke up 10 hours later in a complete fog - my toddler had already woken up and was playing in the living room. No idea how long she had been up. the next few hours are a fog to me - I recall my husband calling me on his lunch break and telling me he was on his way home because apparently I couldn't finsh my words. I couldn't move I was so tired. I don't remember much of anything until I woke up from a well needed sleep this evening. I'm a mom to a baby and a toddler. I can't BE that out of it. its not safe for me let alone for my kids. should I take another dose tonight? I've heard that sometimes it takes a few days to break through side effects like this but I'm really scared to. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.